Bandstructures of conical quantum-dots with wetting layers

R.V.N. Melnik, Morten Willatzen

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalNanotechnology
Volume15
Pages (from-to)1-8
ISSN0957-4484
Publication statusPublished - 2004

Cite this

@article{f3083d10f3c211db821c000ea68e967b,
title = "Bandstructures of conical quantum-dots with wetting layers",
author = "R.V.N. Melnik and Morten Willatzen",
year = "2004",
language = "English",
volume = "15",
pages = "1--8",
journal = "Nanotechnology",
issn = "0957-4484",
publisher = "IOP Publishing",

}

Bandstructures of conical quantum-dots with wetting layers. / Melnik, R.V.N.; Willatzen, Morten.

In: Nanotechnology, Vol. 15, 2004, p. 1-8.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Bandstructures of conical quantum-dots with wetting layers

AU - Melnik, R.V.N.

AU - Willatzen, Morten

PY - 2004

Y1 - 2004

M3 - Journal article

VL - 15

SP - 1

EP - 8

JO - Nanotechnology

JF - Nanotechnology

SN - 0957-4484

ER -